Soviet Physics Journal

, Volume 32, Issue 5, pp 362–365 | Cite as

Asymptotic expansion for the scattering amplitude in scalar field theory

  • S. A. Gadzhiev
  • R. K. Dzhafarov
  • A. I. Livashvili
Elementary Particle Physics and Field Theory

Abstract

In this paper we investigate the equation for the imaginary part of the scattering amplitude in scalar theory with trilinear interaction. In other words, we investigate the agreement of the exponential behavior of the imaginary part of the amplitude in the Regge region with the corresponding Bethe-Salpeter equation in the ladder approximation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    D. Amati, A. Stanghelini, and S. Fubini, Nuovo Cim.,25, 4726 (1967).Google Scholar
  2. 2.
    B. A. Arbuzov and V. E. Rochev, Yad. Fiz.,21, No. 4, 883 (1975).Google Scholar
  3. 3.
    K. G. Klimenko and V. E. Rochev, Teor. Mat. Fiz.,30, No. 2, 191 (1977).Google Scholar
  4. 4.
    V. Yu. D'yakonov, Teor. Mat. Fiz.,43, No. 2, 218 (1980).Google Scholar
  5. 5.
    C. Gillan and D. Levy, J. Math. Phys.,22, No. 8, 1707 (1981).Google Scholar
  6. 6.
    S. A. Gadzhiev and R. K. Dzhafarov, Brief Communications in Physics, Fiz. Inst. Akad. Nauk SSSR, No. 11, 25 (1986).Google Scholar
  7. 7.
    A. Erdelyi (ed.), Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York (1954).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • S. A. Gadzhiev
    • 1
  • R. K. Dzhafarov
    • 1
  • A. I. Livashvili
    • 1
  1. 1.S. M. Kirov Azerbaidzhan State UniversityUSSR

Personalised recommendations